# SDR 2007UALA03596

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 26,855 hours, 7,372 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTS O2 MASK BOTTOM HARNESS TUBE IS LEAKING.
